Alert archive / Arizona / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 145, NWS Las Vegas, NV

September 12, 2011Mohave County, Arizona

NWS Las Vegas, NV issued this severe thunderstorm warning at Sep 12, 2011, 3:00 PM MST for Mohave County, Arizona. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2011, 3:00 PM MST (22:00 UTC)
Expired
Sep 12, 2011, 3:30 PM MST
In force
30 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 88 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2011-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2011-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
140 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
1463 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WUUS55 KVEF 122200
SVRVEF
AZC015-122230-
/O.NEW.KVEF.SV.W.0145.110912T2200Z-110912T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 PM MST MON SEP 12 2011

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 330 PM MST.

* AT 254 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  CENTRAL MOHAVE COUNTY...OR 25 MILES NORTH OF KINGMAN...AND WAS
  MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ANTARES ROAD IN CENTRAL MOHAVE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3573 11393 3560 11376 3552 11386 3555 11401
      3562 11403
TIME...MOT...LOC 2200Z 224DEG 14KT 3559 11395

$$

JGG
2 follow-up statements
723 
WWUS55 KVEF 122212
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
312 PM MST MON SEP 12 2011

AZC015-122230-
/O.CON.KVEF.SV.W.0145.000000T0000Z-110912T2230Z/
MOHAVE AZ-
312 PM MST MON SEP 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MST
FOR CENTRAL MOHAVE COUNTY...

AT 309 PM MST...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH OVER CENTRAL 
MOHAVE COUNTY...OR 28 MILES NORTH OF KINGMAN...MOVING NORTHEAST AT 
20 MPH.

LOCATIONS IMPACTED INCLUDE...
THE ANTARES ROAD AREA IN CENTRAL MOHAVE COUNTY.

LAT...LON 3573 11393 3562 11379 3554 11392 3555 11401
      3562 11403
TIME...MOT...LOC 2211Z 224DEG 17KT 3561 11393

$$

JGG
474 
WWUS55 KVEF 122226
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
326 PM MST MON SEP 12 2011

AZC015-122236-
/O.EXP.KVEF.SV.W.0145.000000T0000Z-110912T2230Z/
MOHAVE AZ-
326 PM MST MON SEP 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOHAVE COUNTY WILL
EXPIRE AT 330 PM MST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED TO BELOW SEVERE 
LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3573 11393 3562 11379 3554 11392 3555 11401
      3562 11403
TIME...MOT...LOC 2226Z 224DEG 17KT 3566 11387

$$

JGG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 10:05 AM MST, 4 hours 55 minutes earlier.

Area forecast discussion, Sep 12, 10:05 AM MST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1005 AM PDT MON SEP 12 2011

.SYNOPSIS...AN AREA OF LOW PRESSURE WILL REMAIN OVER THE REGION
THROUGH THE MIDDLE OF THE WEEK LEADING TO A CONTINUED CHANCE OF
SHOWERS AND THUNDERSTORMS EACH DAY...WITH SOME STORMS PERSISTING
OVERNIGHT. HEAVY RAIN AND HAIL WILL OCCUR WITH STRONGER
THUNDERSTORMS. TEMPERATURES WILL STAY BELOW NORMAL THROUGH
THURSDAY BEFORE RETURNING CLOSER TO NORMAL FRIDAY AND SATURDAY.
&&

.UPDATE...THE 12Z LAS VEGAS SOUNDING SHOWED THAT MOISTURE AND
INSTABILITY WERE LARGELY UNCHANGED FROM SUNDAY AND THE MID LEVEL
STEERING FLOW SHOULD KEEP ANY DEVELOPING STORMS MOVING TO THE
NORTH-NORTHEAST AT 25 TO 30 MPH. WHAT WE LACK TODAY IS A WELL
DEFINED VORT MAX LIKE WAS OBSERVED SUNDAY THOUGH THERE SHOULD BE
SOME JET LEVEL SUPPORT AS 35-40 KT SPEED MAX MOVES UP THROUGH
SOUTHWEST UTAH. THE MAIN FOCUS FOR THUNDERSTORMS SHOULD BE FROM
AREAS EXTENDING FROM CENTRAL CLARK COUNTY THEN NORTH AND EAST AS
DETAILED IN THE PREVIOUS DISCUSSION. THE INHERITED FORECAST LOOKS TO
BE IN DECENT SHAPE THIS MORNING AND NO IMMEDIATE CHANGES ARE NEEDED.
&&

.PREV DISCUSSION...
335 AM PDT MON SEP 12 2011

.SHORT TERM...TODAY THROUGH WEDNESDAY...QUIETER MORNING AS
RADAR/LIGHTNING NETWORK INDICATES AN ISOLATED THUNDERSTORM SOUTHEAST
OF COLORADO CITY WITH ADDITIONAL RETURNS BUBBLING UP AS FAR SOUTH AS
THE KINGMAN.

UPPER TROUGH OVER CALIFORNIA AND THE GREAT BASIN WILL CONTINUE TO
DICTATE WEATHER TODAY THROUGH WEDNESDAY. UPPER LEVEL DISTURBANCE
THAT HELPED TRIGGER THE SEVERE STORMS AROUND SOUTHERN NEVADA
YESTERDAY IS OVER EAST CENTRAL NEVADA NOW. ANOTHER VORTICITY LOBE
WILL BECOME ELONGATED OVER SOUTHERN NEVADA AND SOUTHWEST UTAH BY
LATE THIS AFTERNOON. NAM/GFS PROG NEGATIVE LIFTED INDICES/HIGHER
CAPE VALUES GENERALLY NORTH AND EAST OF THE LAS VEGAS VALLEY THIS
AFTERNOON AND EVENING. JETSTREAK OVER SOUTHEAST NEVADA AND NORTHWEST
ARIZONA PROGGED TO WEAKEN THROUGHOUT THE DAY WITH 0-6KM BULK SHEAR
VALUES OVER NORTHWEST ARIZONA NOT AT THE MAGNITUDE OF YESTERDAYS
VALUES. THIS WILL LESSEN THE CHANCES OF THUNDERSTORMS PRODUCING HAIL
LARGER THAN A HALF INCH. HEAVY RAIN WILL OCCUR WITH SOME STORMS AS
PRECIPITABLE WATER VALUES REMAIN IN EXCESS OF THREE QUARTERS OF
INCH...HOWEVER THE STORM MOTION WILL LIMIT FLASH FLOODING.

BELOW NORMAL TEMPERATURES AND CHANCES OF SHOWERS AND THUNDERSTORMS
PERSIST ON TUESDAY AND WEDNESDAY AS UPPER TROUGH LINGERS OVER THE
AREA.

.LONG TERM...MODELS REMAIN IN DECENT AGREEMENT FOR THURSDAY AND SHOW
A WEAK MID-LEVEL RIDGE BUILDING INTO SOUTHERN CALIFORNIA AND NEVADA.
THE GFS AND ECMWF BOTH SHOW A DECENT AMOUNT OF MOISTURE LEFT BETWEEN
700 AND 500 MB THEN. INSTABILITY IS MARGINAL BUT IT IS HARD TO
DISCOUNT A FEW THUNDERSTORMS POPPING UP IN THE AFTERNOON AND EVENING
HOURS ON THURSDAY OVER THE HIGHER TERRAIN OF THE SOUTHERN GREAT
BASIN AND CLARK COUNTY AS WELL AS MOST OF MOHAVE COUNTY. BY FRIDAY A
TROUGH IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE IS SHOWN TO
DROP SOUTHWARD INTO NORCAL AND WHILE THIS SHOULD PULL DRIER AND MORE
STABLE AIR INTO THE MOST OF THE CWFA...MOISTURE AND INSTABILITY IS
SHOWN TO STILL LINGER ACROSS MOHAVE...EASTERN LINCOLN AND THE
EASTERN SLOPES OF THE SOUTHERN SIERRA...SO A SLIGHT CHANCE OF
AFTERNOON/EVENING THUNDERSTORMS WERE KEPT IN THESE AREAS. TEMPS
SHOULD WARM THURSDAY INTO FRIDAY BACK CLOSER TO NORMAL AS HEIGHTS
RISE.

FOR NEXT WEEKEND...MODELS AGREE ON SWINGING THE TROUGH AXIS THROUGH
THE SOUTHWESTERN UNITED STATES. HOWEVER...THE 00Z ECMWF AND 18Z DGEX
TRY TO PINCH OF SOME ENERGY INTO A CLOSED LOW AS THE TROUGH DIGS
INTO SOCAL. SO FOR THE THIRD WEEKEND IN A ROW...DO WE GET A CLOSED
LOW AND THE POSSIBILITY OF MORE SHOWERS AND THUNDERSTORMS OR DOES
THE TROUGH SWEEP THROUGH WITH LITTLE ACTION? RIGHT NOW THERE DOES
NOT APPEAR TO BE A SIGNIFICANT MOISTURE TAP AS THE LOW THIS PAST
WEEKEND HAD...THEREFORE THE FORECAST WAS KEPT DRY EXCEPT FOR A
SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SATURDAY IN
NORTHERN MOHAVE AND FAR EASTERN LINCOLN COUNTY WHERE SOME MOISTURE
MAY LINGER. OTHERWISE DRY CONDITIONS LOOK TO RETURN AREAWIDE BY
SUNDAY INTO MONDAY IN THE WAKE OF THE TROUGH. TEMPS SHOULD WARM BACK
ABOVE NORMAL...ESPECIALLY BY EARLY NEXT WEEK AS HEIGHTS RISE.
&&

.AVIATION...FOR MCCARRAN...DRIER AND MORE STABLE AIR SHOULD HOLD OFF
ANY SHRA/TSRA THIS MORNING IN AND AROUND THE LAS VEGAS VALLEY.
HOWEVER GIVEN THERE SHOULD BE A DECENT AMOUNT OF SUNSHINE TO START
TODAY...WITH DAYTIME HEATING AND ENOUGH INSTABILITY IN PLACE...SCT
SHRA/TSRA WILL BE POSSIBLE AGAIN IN THE AFTERNOON AND EVENING HOURS
ESPECIALLY FROM THE LAS VEGAS VALLEY EASTWARD AND NORTHWARD...THOUGH
SHRA/TSRA ACTIVITY CANNOT BE DISCOUNTED OVER THE SPRING MOUNTAINS AS
WELL. THE MAIN THREATS IN AND NEAR STORMS WILL BE GUSTY AND ERRATIC
WINDS AND REDUCED CIGS AND VSBY. THE APPROACH CORRIDORS WILL ALL
HAVE THE POSSIBILITY OF SHRA/TSRA WITH THE GREATEST COVERAGE IN THE
PEACH SPRINGS AND MORMON MESA CORRIDORS. AWAY FROM ANY SHRA/TSRA OR
OUTFLOWS...WINDS SHOULD BE 10 KTS OR LESS AND FOLLOW TYPICAL DIURNAL
DIRECTIONS. SCT-BKN CLOUDS AOA 9K FEET ARE EXPECTED BY THE AFTERNOON
AND LASTING INTO THE EVENING.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHRA/TSRA ACTIVITY SHOULD INCREASE IN AREAL COVERAGE
BY THE AFTERNOON AND EVENING HOURS ON MONDAY...WITH ACTIVITY
EXPECTED IN MOHAVE...LINCOLN...CLARK AND FAR EASTERN SAN BERNARDINO
COUNTIES AS WELL AS ALONG THE EASTERN SLOPES OF THE SOUTHERN SIERRA
NEVADA WHICH MAY MOVE INTO THE OWENS VALLEY. IN AND NEAR SHRA/TSRA
GUSTY AND ERRATIC WINDS AND LOWER CIGS/VSBY ARE POSSIBLE. OTHERWISE
WINDS WILL FAVOR DIURNAL DIRECTIONAL TRENDS AT 10 KTS OR
LESS...THOUGH SOME GUSTS AROUND 20 KTS ARE EXPECTED IN THE AFTERNOON
AND EARLY EVENING IN THE OWENS VALLEY AND AT KDRA. SCT-BKN CLOUDS
MAINLY AOA 8K-10K FEET IN THE EASTERN PARTS OF THE AREA AND IN
WESTERN INYO COUNTY ARE EXPECTED IN THE AFTERNOON AND EVENING
OTHERWISE A FEW CLOUDS AOA 10K FEET THIS AFTERNOON/EVENING.
&&

.CLIMATE...ALTHOUGH THE RAIN THAT FELL IN DOWNTOWN LAS VEGAS DOES
NOT COUNT AS AN OFFICIAL VALUE FOR RECORD PURPOSES...IT IS
INTERESTING TO SEE WHAT SOME OF THE HEAVIEST RAIN RATES ON RECORD
ARE IN LAS VEGAS OVER THE YEARS.

* ON JULY 28 1984...A TOTAL OF 1.07 INCH FELL IN JUST 20 MINUTES AT
MCCARRAN AIRPORT.

* DURING THE JULY 8TH 1999 THUNDERSTORMS THAT PRODUCED MAJOR FLASH
FLOODING...MCCARRAN AIRPORT MEASURED 0.42 INCH IN 11 MINUTES.

* ON AUGUST 21 1957...WHEN LAS VEGAS SET AN ALL-TIME CALENDAR DAY
RECORD OF 2.58 INCHES...A TOTAL OF 0.92 FELL AT MCCARRAN AIRPORT IN
30 MINUTES.

* AND IN THE GOOD OLD DAYS...A TOTAL OF 1.98 INCHES FELL ON FREMONT
STREET IN ABOUT AN HOUR ON JULY 23 1923 IN WHAT WAS ONE OF THE MOST
INTENSE THUNDERSTORMS TO STRIKE LAS VEGAS IN ITS EARLIEST YEARS.

FOR COMPARISON...0.98 INCH WAS RECORDED IN DOWNTOWN LAS VEGAS ON
SUNDAY IN ROUGHLY 20 MINUTES.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

PIERCE/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Sep 12, 5:02 AM MST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
502 AM PDT MON SEP 12 2011

AZZ001>003-036-CAZ519>527-NVZ014>022-130900-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
502 AM PDT MON SEP 12 2011 /502 AM MST MON SEP 12 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
ACROSS THE REGION TODAY AND TONIGHT. HEAVY RAIN...HAIL AND WIND
GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH STRONGER THUNDERSTORMS
THAT DEVELOP OVER NORTHEAST CLARK AND LINCOLN COUNTIES IN SOUTHERN
NEVADA AND MOHAVE COUNTY IN NORTHWEST ARIZONA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY AS AN AREA OF LOW PRESSURE SLOWLY MOVES EAST OVER THE
MOJAVE DESERT AND SOUTHERN GREAT BASIN. HEAVY RAIN AND HAIL WILL
CONTINUE TO BE A THREAT. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Sep 12, 11:06 AM MST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1106 AM PDT MON SEP 12 2011

AZZ001>003-036-CAZ524>527-NVZ016-020>022-130015-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
MORONGO BASIN-CADIZ BASIN-
THE UPPER COLORADO RIVER VALLEY OF EASTERN SAN BERNARDINO COUNTY-
NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
1106 AM PDT MON SEP 12 2011 /1106 AM MST MON SEP 12 2011/

...STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAIN POSSIBLE THIS
AFTERNOON AND EVENING...

AN UPPER LEVEL STORM SYSTEM...COUPLED WITH MONSOON MOISTURE ARE
EXPECTED TO LEAD TO THE DEVELOPMENT OF STRONG TO SEVERE
THUNDERSTORMS THIS AFTERNOON. THE BEST CHANCE FOR SEVERE WEATHER
WILL BE ACROSS PORTIONS OF EASTERN SAN BERNARDINO AND SOUTHERN
MOHAVE COUNTIES. THERE IS A SOMEWHAT LOWER CHANCE OF THUNDERSTORM
DEVELOPMENT FURTHER NORTH INTO CLARK COUNTY AND LAS VEGAS...BUT IF
STORMS DO DEVELOP THEY WILL BE CAPABLE OF BECOMING SEVERE.

ONCE STORMS DEVELOP THEY WILL BE MOVING GENERALLY TO THE NORTHEAST
AT 35 TO 40 MPH. SEVERE THUNDERSTORMS ARE CAPABLE OF DAMAGING
WINDS IN EXCESS OF 58 MPH...AND HAIL TO THE SIZE OF QUARTERS OR
LARGER. VERY HEAVY RAINFALL LEADING TO LOCALIZED FLASH FLOODING
WILL ALSO BE POSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL MEDIA...AND WEATHER.GOV
FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

JGG/JA

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 3:43 PM MSTFlash Flood WarningVEFMohave90 min
Sep 12, 4:06 PM MSTSevere Thunderstorm WarningVEFMohave39 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.